Show simple item record

dc.contributor.authorMarin, Ivan
dc.contributor.authorPfeiffer, Götz
dc.date.accessioned2018-09-20T16:16:00Z
dc.date.available2018-09-20T16:16:00Z
dc.date.issued2016-10-12
dc.identifier.citationMarin, Ivan; Pfeiffer, Götz (2016). The bmr freeness conjecture for the 2-reflection groups. Mathematics of Computation 86 (306), 2005-2023
dc.identifier.issn0025-5718,1088-6842
dc.identifier.urihttp://hdl.handle.net/10379/12646
dc.description.abstractWe prove the freeness conjecture of Broue, Malle and Rouquier for the Hecke algebras associated to the primitive complex 2-reflection groups with a single conjugacy class of reflections.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofMathematics of Computation
dc.subjectcomplex reflection groups
dc.subjecthecke algebras
dc.subjectbraid-groups
dc.titleThe bmr freeness conjecture for the 2-reflection groups
dc.typeArticle
dc.identifier.doi10.1090/mcom/3142
dc.local.publishedsourcehttp://arxiv.org/pdf/1411.4760.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record